Economics at your fingertips  

Optimal distribution of the injured in a multi-type transportation network with damage-dependent travel times: Two metaheuristic approaches

Saber Shiripour and Nezam Mahdavi-Amiri

Socio-Economic Planning Sciences, 2019, vol. 68, issue C

Abstract: We study a location-allocation-routing problem for distribution of the injured in a disaster response scenario, considering a three-type transportation network with separate links. A circle-based approach to estimate the impacts of the disaster is presented. After formulating relations for computing the percentage of the injured, the destruction percentage and the damage-dependent travel times, the problem is formulated as an integer nonlinear program. We utilize a genetic algorithm and a discrete version of the imperialist competitive algorithm for solving large problems. An empirical study focused on earthquakes in Tabriz, Iran, illustrates applicability of the proposed model and performance of the proposed algorithms.

Keywords: Location-allocation-routing problem; Multi-type transportation network; Disaster response; Damage-dependent travel times; Discrete imperialist competitive algorithm (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.seps.2018.10.011

Access Statistics for this article

Socio-Economic Planning Sciences is currently edited by Barnett R. Parker

More articles in Socio-Economic Planning Sciences from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

Page updated 2021-03-09
Handle: RePEc:eee:soceps:v:68:y:2019:i:c:s0038012118300107